hhI suppose i'm a bit long in the tooth for learning to live again , but i'm tired out all the time . I'm on carreldopa and adding another tablet next week which i'm warned may cause diarhoea ( don't look right ) . What shall i do , as it's already given me incontinence .
whats the new tablet?
Sorry for delay . It's a brown one named ENTACAPONE
entacapone increases the amount of levadopa that gets through to the brain. some people are ok with it, quite a few have to give it up. If your getting the runs you will have to see your doctor and probably be told to stop it. how's it going so far?
Not too bad so far , thanks .
So far so good . I have to see my PD nurse on Tuesday .
My Dad was 79 when my OH was diagnosed at age 47. He said to me that he wished that it was him that had Parkinsons because he would be long gone before it got really bad.He was a carer with Crossroads after he retired so knew what he was talking about in this respect having cared for people, some with advanced PD.
You don't die from it but you do die with it, or its complications. Some have had it for 30 years or more.
I just wish my OH had been my father's age when diagnosed.
Hope that answers your original post and I wish you all the best in getting your medication right to alleviate your symptoms.
Thanks everybody who replied .
My PD nurse is putting me on Stalevo four times a day , so heres hoping . anyone out there tried Stalevo , i'd be very grateful for your input .
sorry to hear of your dx, I was dx at the age of 73 but this was about six months after I noticed the symptoms, the 'dodgy'left arm, dragging left foot and an inability to type coherently. I had been a touch typist since the age of 16.
I didn't 'mind'the diagnosis at least it gave me something to concentrate on and as has been said elsewhere you don't die of PD, you merely die with it. Despite wishing to be immortal I can't help thinking that that is probably right.
I, and many other sufferers, are learning to live with the condition and overcoming the symptoms as they appear. I for instance can type this e-mail by dictating it; provided you spell check it is much the easiest way. Strangely I and many other PD 'victims' suffer from constipation. That condition is alleviated, if not cured, by liberal applications of Pontefract cakes, my favourite sweetie.
I hope you get things sorted soon
Hi C W , thanks for that . I also have a dodgy left foot , my heel keeps dragging . Will go and buy some Pontefract cakes (or rather my wife will ). Any suggestions for the tiredness . I'm dropping off to sleep while typing .
hi Jonta...I am on 4 Stalevo a day and do get really tired..diagnosed 4 years ago..So far I seem able to weather the tiredness as it varies from day to day...some days are not so bad. I only got some of the side effects for a short time and seem to have settled down well on the Stalevo.
I am also on selegiline...and 2 different betablockers..the latest one for tremor and it does help...my typing is almost like the good old days.
But I am getting more pain in my feet and wrists..maybe thats just the creepy age factor..Im now 71 and feeling it.
Thanks Mag4 i'm totally exhausted all day , but not in the night . Perhaps it'll right itself when i'm on 4 Stalevo a day . I think it is , like you , age related , Dammit .